MAUDE Adverse Event Report: Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System

Dexcom, Inc. Dexcom G7 Continuous Glucose Monitoring System
Model Number 9500-161
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Hyperglycemia (1905); Irritability (2421); Cognitive Changes (2551); Confusion/ Disorientation (2553); Altered State of Consciousness (4589)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred frequently between (b)(6) 2026 and (b)(6) 2026.The patient was using an omnipod 5 pump at the time of the event.On (b)(6) 2026, the patient experienced cgm inaccurate readings and the reporter and the patient attempted to manage the situation at home for approximately one day.The spouse was unable to recall the exact cgm values but estimated a difference of approximately 20 to 30 mg/dl between the cgm readings and fingerstick blood glucose (fsbg) measurements.The reporter could not recall whether the cgm values were higher or lower than the fsbg values.The only glucose value recalled was an fsbg reading of approximately 400 mg/dl.During this period, the patient experienced symptoms consistent with hyperglycemia, including irritability, difficulty expressing himself, and speech that was difficult to understand.On (b)(6) 2026, due to ongoing concerns, the reporter transported the patient to the emergency department (ed).Upon arrival, the cgm continued to display inaccurate readings; however, the spouse was unable to recall the specific cgm values.She only recalled an fsbg reading of approximately 400 mg/dl.The patient was admitted to the intensive care unit (icu) and was treated with intravenous (iv) fluids and intravenous insulin for blood glucose management.The reporter was unable to recall any laboratory testing performed or provide laboratory results.On (b)(6) 2026, the patient was discharged from the hospital.At the time of the report, the patient was reported to be doing well.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.It has been reported that there was a difference in readings of 20-30 points on (b)(6) 2026.There was not a complete set of reported glucose values available to search within the parkes error grid calculator from (b)(6) 2026 to (b)(6) 2026.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No additional patient or event information is available.
 
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hyperglycemia.

Brand Name
Dexcom G7 Continuous Glucose Monitoring System
Common Device Name
Continuous Glucose Monitor
Manufacturer (Section D)
Dexcom, Inc.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
+1(858)200-0200
MDR Report Key50675600
Report Number3004753838-2026-245487
Device Sequence Number5315879
Product Code QBJ
UDI-Device Identifier00386270004116
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9500-161
Device Catalogue NumberSTP-AT-013
Device Lot Number1825346001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV fluids; IV insulin; Omnipod 5
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age74 YR
Patient SexMale
Patient Weight148 LB